# SDR UALA2013061904261

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,425 hours, 20,937 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1664
- Condition: Faulty
- Location: Posit 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN HIGH PRESSURE INDICATION AMBER ON DOOR,    READING 310PSI AND DECREASING SLOWLY. SERVICED TO FULL EARLIER IN DAY.  FOUND FIRST OBSERVERS SEAT OXYGEN BOX NOT TESTING AND ALLOWING AIR TO MASK FULL TIME.  REPLACED BOX AND OPS OK. O2 PRESSURE HOLDING.  ALSO REPLACED O2 MASK.
